AMS eContent Search Results
Matches for: msc=(35J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 107 found      Go to page: 1 2 3 4

[31] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[32] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information   
View Article: PDF

[33] Alexander Khludnev. Contact problems for elastic bodies with rigid inclusions. Quart. Appl. Math. 70 (2012) 269-284. MR 2953103.
Abstract, references, and article information
View Article: PDF

[34] Olivier Druet, Frédéric Robert and Juncheng Wei. The Lin-Ni's problem for mean convex domains. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[35] Tadeusz Iwaniec and Jani Onninen. $n$-Harmonic Mappings Between Annuli: The Art of Integrating Free Lagrangians. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[36] Frank Pacard. The role of minimal surfaces in the study of the Allen-Cahn equation. Contemporary Mathematics 570 (2012) 137-163.
Book volume table of contents   
View Article: PDF

[37] A. A. Arkhipova. A problem with an obstacle that goes out to the boundary of the domain for a class of quadratic functionals on $\mathbb{R}^{N}$. St. Petersburg Math. J. 22 (2011) 847-875. MR 2798764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information   
View Article: PDF

[39] Giovanna Citti and Fausto Ferrari. A sharp regularity result of solutions of a transmission problem. Proc. Amer. Math. Soc. 140 (2012) 615-620. MR 2846330.
Abstract, references, and article information   
View Article: PDF

[40] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information   
View Article: PDF

[41] Baishun Lai and Zhihao Ge. Infinite multiplicity for an inhomogeneous supercritical problem in entire space. Proc. Amer. Math. Soc. 139 (2011) 4409-4418. MR 2823086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ionel Ciuperca and J. Ignacio Tello. Lack of contact in a lubricated system. Quart. Appl. Math. 69 (2011) 357-378. MR 2729893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Teresa D’Aprile and Angela Pistoia. Nodal solutions for some singularly perturbed Dirichlet problems. Trans. Amer. Math. Soc. 363 (2011) 3601-3620. MR 2775820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Bin Guo and Haizhong Li. The second variational formula for the functional $\int v^{(6)}(g)dV_{g}$. Proc. Amer. Math. Soc. 139 (2011) 2911-2925. MR 2801632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Alberto Farina and Enrico Valdinoci. $1$D symmetry for solutions of semilinear and quasilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 579-609. MR 2728579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ana Maria Soane and Rouben Rostamian. Variational problems in weighted Sobolev spaces on non-smooth domains. Quart. Appl. Math. 68 (2010) 439-458. MR 2676970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Jacopo Bellazzini and Nicola Visciglia. Max-Min characterization of the mountain pass energy level for a class of variational problems. Proc. Amer. Math. Soc. 138 (2010) 3335-3343. MR 2653963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jaeyoung Byeon. Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity. Trans. Amer. Math. Soc. 362 (2010) 1981-2001. MR 2574884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Yohei Sato and Kazunaga Tanaka. Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells. Trans. Amer. Math. Soc. 361 (2009) 6205-6253. MR 2538593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Gianni Arioli, Andrzej Szulkin and Wenming Zou. Multibump solutions and critical groups. Trans. Amer. Math. Soc. 361 (2009) 3159-3187. MR 2485422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiscale-bump standing waves with a critical frequency for nonlinear Schrödinger equations. Trans. Amer. Math. Soc. 360 (2008) 3813-3837. MR 2386247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian. Trans. Amer. Math. Soc. 360 (2008) 2527-2545. MR 2373324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Rui Peng and Mingxin Wang. Uniqueness and stability of steady states for a predator-prey model in heterogeneous environment. Proc. Amer. Math. Soc. 136 (2008) 859-865. MR 2361857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. Bildhauer, M. Fuchs and X. Zhong. Variational integrals with a wide range of anisotropy. St. Petersburg Math. J. 18 (2007) 717-736. MR 2301040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Duong Minh Duc, Tran Vinh Hung and Nguyen Tien Khai. Morse--Palais lemma for nonsmooth functionals on normed spaces. Proc. Amer. Math. Soc. 135 (2007) 921-927. MR 2262891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] A. V. Demyanov and A. I. Nazarov. On the existence of extremal functions in Sobolev embedding theorems with critical exponents. St. Petersburg Math. J. 17 (2006) 773-796. MR 2241425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Changyou Wang. The Aronsson equation for absolute minimizers of ${L^\infty}$-functionals associated with vector fields satisfying Hörmander's condition. Trans. Amer. Math. Soc. 359 (2007) 91-113. MR 2247884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Norimichi Hirano and Naoki Shioji. Existence of positive solutions for a semilinear elliptic problem with critical Sobolev and Hardy terms. Proc. Amer. Math. Soc. 134 (2006) 2585-2592. MR 2213736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 107 found      Go to page: 1 2 3 4